Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 5, Pages 791–793 (Mi zvmmf8152)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

Supersonic flow past a sphere in a gas with a periodic density structure

Yu. P. Golovachov, N. V. Leont'eva

Leningrad

Full text: PDF file (420 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 108–109

Bibliographic databases:

UDC: 517.958:533.6.011
MSC: Primary 76H05; Secondary 76L05, 76N15
Received: 05.07.1988

Citation: Yu. P. Golovachov, N. V. Leont'eva, “Supersonic flow past a sphere in a gas with a periodic density structure”, Zh. Vychisl. Mat. Mat. Fiz., 29:5 (1989), 791–793; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 108–109

Citation in format AMSBIB
\Bibitem{GolLeo89}
\by Yu.~P.~Golovachov, N.~V.~Leont'eva
\paper Supersonic flow past a sphere in a gas with a periodic density structure
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 5
\pages 791--793
\mathnet{http://mi.mathnet.ru/zvmmf8152}
\zmath{https://zbmath.org/?q=an:0713.76063}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 108--109
\crossref{https://doi.org/10.1016/0041-5553(89)90155-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8152
  • http://mi.mathnet.ru/eng/zvmmf/v29/i5/p791

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. P. Golovachov, V. V. Zemlyakov, “Non-stationary supersonic flow past a blunt body in thermal heterogeneities when there is turbulence in a shock-boundary layer”, Comput. Math. Math. Phys., 33:1 (1993), 135–139  mathnet  mathscinet  zmath  isi
    2. I. V. Egorov, N. V. Pal'chekovskaya, V. V. Shvedchenko, “The effect of spatial perturbations of a supersonic flow on heat flow to the surface of blunt bodies”, High Temperature, 53:5 (2015), 677–689  mathnet  crossref  crossref  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:220
    Full text:106
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021